# SDR WRLA2009147

- Difficulty date: May 13, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C-CHK IN TPE - EGAT FOUND:  FOUND RT I/B FLAP VANE LOWER SKIN DISBONDED 48" X 21" & 17" X 14" (REF EGAT NRC U07008).  REMOVED RT I/B FLAP VANE FOR SHOP REPAIR - REF JOB CARD ATTACHING SHEET 079424.  REPAIRED RT I/B FLAP VANE REF EI: W2009A57B-605 REV 00.
